On a characterization of symmetric stable processes

Prakasa Rao, B. L. S. ; Ramachandran, B. (1983) On a characterization of symmetric stable processes Aequationes Mathematicae, 26 (1). pp. 113-119. ISSN 0001-9054

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/y09l142j0158vx...

Related URL: http://dx.doi.org/10.1007/BF02189671


A characterization theorem for symmetric stable processes is proved, extending earlier results of Lukacs and Dugue on characterization of symmetric stable distributions and Gaussian distributions, respectively, using a theorem due to Deny on the convolution equation μ= μ * σ.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:37061
Deposited On:26 Apr 2011 10:26
Last Modified:26 Apr 2011 10:26

Repository Staff Only: item control page